On the joint Weyl spectrum II.

Chō, Muneo: On the joint Weyl spectrum II. Acta scientiarum mathematicarum, (53) 3-4. pp. 381-384. (1989)

[img] Cikk, tanulmány, mű
math_053_fasc_003_004_381-384.pdf

Download (718kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1989
Volume: 53
Number: 3-4
Page Range: pp. 381-384
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 384. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15247

Actions (login required)

View Item View Item